Open Access System for Information Sharing

Login Library

 

Article
Cited 0 time in webofscience Cited 0 time in scopus
Metadata Downloads

Fitting discrete phase-type distribution from censored and truncated observations with pre-specified hazard sequence

Title
Fitting discrete phase-type distribution from censored and truncated observations with pre-specified hazard sequence
Authors
BARDE, STEPHANEKO, YOUNG MYOUNGSHIN, HAYONG
Date Issued
May-2020
Publisher
ELSEVIER SCIENCE BV
Abstract
Phase-type distribution allows approximation of non-Markovian models, which permits to analyze complex systems under Markovian deterioration. In addition, reliability data is often composed of truncated and censored observations. This paper presents a novel approach that fits a restricted class of discrete phase-type distribution through pre-specified hazard sequence from incomplete observations. Numerical results are shown using Balakrishnan’s mimicked power transformers dataset. Furthermore, it can be used to fit transition probabilities of maintenance optimization’s Markov decision process models from incomplete reliability data.
URI
http://oasis.postech.ac.kr/handle/2014.oak/101850
ISSN
0167-6377
Article Type
Article
Citation
OPERATIONS RESEARCH LETTERS, vol. 48, no. 3, page. 233 - 239, 2020-05
Files in This Item:
There are no files associated with this item.

qr_code

  • mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher

 KO, YOUNG MYOUNG
Dept of Industrial & Management Enginrg
Read more

Views & Downloads

Browse